[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Volume 9, Issue 2 (2-2016) ::
JSS 2016, 9(2): 241-251 Back to browse issues page
Distribution of the Maximum of Random Variables with Bivariate Folded Standard Normal Distribution, its Characteristics and Usage
Hamid Lorestani , Abdolreza Sayyareh *
Abstract:   (10468 Views)
Most of natural phenomena are modeled with univariate and multivariate normal distributions and their derivatives. Folded normal variables are defined as the absolute of normal random variables. So far, univariate and bivariate normal distributions, their characteristics and usages have been studied too. Distribution of the maximum of dependent random variables which have elliptically contoured distribution, has been considered by others. In this paper, distribution of the maximum of dependent random variables with bivariate folded standard normal distribution, which their joint distribution is not of the elliptically contoured family, is calculated. Also, the mean, variance and moment generating function of this distribution are investigated.
Keywords: Distribution of the Maximum of folded Standard Normal, Elliptically Contoured Distribution, Folded Normal Distribution
Full-Text [PDF 480 kb]   (2938 Downloads)    
Type of Study: Research | Subject: Theoritical Statistics
Received: 2014/06/3 | Accepted: 2015/06/22 | Published: 2015/06/22
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Lorestani H, Sayyareh A. Distribution of the Maximum of Random Variables with Bivariate Folded Standard Normal Distribution, its Characteristics and Usage. JSS 2016; 9 (2) :241-251
URL: http://jss.irstat.ir/article-1-298-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 9, Issue 2 (2-2016) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.07 seconds with 43 queries by YEKTAWEB 4700